RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 241–242 (Mi umn4845)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The completeness of a certain part of the eigen- and associated vectors of polynomial operator pencils

G. A. Isaev


Full text: PDF file (152 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.06.1972

Citation: G. A. Isaev, “The completeness of a certain part of the eigen- and associated vectors of polynomial operator pencils”, Uspekhi Mat. Nauk, 28:1(169) (1973), 241–242

Citation in format AMSBIB
\Bibitem{Isa73}
\by G.~A.~Isaev
\paper The completeness of a certain part of the eigen- and associated vectors of polynomial operator pencils
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn4845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394262}
\zmath{https://zbmath.org/?q=an:0254.47011}


Linking options:
  • http://mi.mathnet.ru/eng/umn4845
  • http://mi.mathnet.ru/eng/umn/v28/i1/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:79
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019